# SDR UPS07M49624

- Difficulty date: April 15, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS 1 FAILED.  DEFERRED PER MEL M348451.  [SUP 4-20-07]  REPAIRED WIRE TO CONNECTOR P1-328 BATTERY LOWER CHANGE. EMERGENCY EXIT LIGHTS TEST PASS. DEFERRAL CLOSED.
